# SDR UALA2011070503333

- Difficulty date: July 4, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 82,195 hours, 9,808 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT PATH LIGHTING AT 2R IS HANGING OFF.  SECURED LIGHT, OP'S CHECKED GOOD.
